# SDR UIEA2017062601063

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,619 hours, 21,979 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE,  FOUND APU DOOR CIRCUIT BREAKER OPEN,  RESET THE CIRCUIT BREAKER IAW AMM 20-60-01. PERFORMED APU BITE TEST IAW AMM 49-61-05, NO FAULTS FOUND.  OPS CHECKED GOOD IAW AMM 49-11-01.
